A 34-year-old member asked:
is there a reason why i am now getting hives from a lotion i've used for years?
1 doctor answer
Dr. Doanh Nguyen, md, faaaai answered
13 years experience Allergy and Immunology
Hives: In general, you can develop allergies to different things at any time of your life. Make sure it is actually hives or other types of skin rashes and there is a relationship between using that particular lotion and the development of hives right after using it. It can be just coincident that you get hives unrelated to using lotion.
Answered on Jun 11, 2013
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
Why am i having pain between my shoulder blades what is back there healthy except for gall bladder and utis
Had surgery for a compressed nerve years ago now i am having painfrom the top of my arm where it meets my shoulder and downback of arm and under arm
I am completly obsessed with having my wifes soft skin touch up against mine i am obssessed with skin being against mine is there a ocd for this
I am on inderal for frequent pvcs they do help in a way but do not stop them completly is there anything else i could try
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!